Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 717164, 13 pages
Research Article

Generalizations on Some Hermite-Hadamard Type Inequalities for Differentiable Convex Functions with Applications to Weighted Means

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathum Thani 12121, Thailand

Received 5 August 2013; Accepted 10 October 2013; Published 16 January 2014

Academic Editors: J.-S. Chen and T. Li

Copyright © 2014 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Feixiang Chen, and Shanhe Wu, “ Some Hermite-Hadamard Type Inequalities for Harmonically s -Convex Functions ,” The Scientific World Journal, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Shan-He Wu, Banyat Sroysang, Jin-Shan Xie, and Yu-Ming Chu, “Parametrized inequality of Hermite-Hadamard type for functions whose third derivative absolute values are quasi-convex,” Springerplus, vol. 4, 2015. View at Publisher · View at Google Scholar